MAUDE Adverse Event Report: Medline Industries, LP - SPT Medline; ELECTROPHYSIOLOGY TRAY-LF

Medline Industries, LP - SPT Medline; ELECTROPHYSIOLOGY TRAY-LF
Catalog Number DYNJ09878F
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/06/2026
Type of Reportable Event Malfunction

Brand Name
Medline
Common Device Name
ELECTROPHYSIOLOGY TRAY-LF
Manufacturer (Section D)
Medline Industries, LP - SPT
1170 s northpoint boulevard
waukegan IL 60085 -675
Manufacturer Contact
nithla mathivanan
three lakes drive
northfield, IL 60093--275
MDR Report Key50509805
Report Number1423395-2026-00584
Device Sequence Number9525690
Product Code LRO
UDI-Device Identifier10198459051098
UDI-Public10198459051098
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K213481
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ09878F
Device Lot Number26GBD110
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2026
Initial Report FDA Received Date08/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/01/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown